# SDR C2XA02TY057

- Difficulty date: March 22, 2002
- Submitted: March 22, 2002
- Operation: Air carrier
- Aircraft: N13958
- Make and model: Emb EMB-145
- Aircraft serial: 145085
- Aircraft time: 8,770 hours, 6,176 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Bellcrank
- Part number: 14522150401
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED INSPECTION, THE RIGHT ELEVATOR QUADRANT BELL CRANK WAS FOUND CRACKED.  MAINTENANCE REMOVED AND REPLACED THE BELL CRANK IAW-EMB-145-AMM-27-31-03, OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS RELEASED TO SERVICE.
